Iranian Red Crescent Medical Journal

Published by: Kowsar

Effects of Acetaminophen consumption in asthmatic children

S Oshnouei 1 , Sh Salarilak 2 , * , A Khalkhali 3 , M Karamyar 4 , Mh Rahimi Rad 5 and A Delpisheh 6
Authors Information
1 MSc student of Epidemiology, Epidemiology and Biostatistics Department, Faculty of Medicine, Iran
2 Associate Professor of Epidemiology, Public Health Department, Faculty of Medicine, Islamic Azad University, Tabriz Branch, Salarilak@yahoo.com, Iran
3 3Assistant Professor of Biostatistics, Epidemiology and Biostatistics Department, Faculty of Health, Iran
4 Associate Professor of Pediatrics, Pediatrics Department, Faculty of Medicine, Iran
5 Associate Professor of pulmonary Diseases, Faculty of Medicine, Iran
6 Associate Professor of Epidemiology, Public Health Department, Faculty of Health, Iran
Article information
  • Iranian Red Crescent Medical Journal: 14 (10); 641-646
  • Published Online: October 30, 2012
  • Article Type: Research Article
  • Received: November 11, 2011
  • Accepted: June 22, 2012

To Cite: Oshnouei S, Salarilak S, Khalkhali A, Karamyar M, Rahimi Rad M, et al. Effects of Acetaminophen consumption in asthmatic children , Iran Red Crescent Med J. Online ahead of Print ; 14(10):641-646.

Abstract
© 2012, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
Full Text
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .

Search Relations:

Author(s):

Article(s):

Create Citiation Alert
via Google Reader

Readers' Comments